# SDR DL76L081149

- Difficulty date: May 14, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NS/FSB SIGN 16CDF IS INOP.  CONNECTED NS/FSB SIGN AT SEAT 16CDF IAW MM 33-24-00, OP CHECK GOOD IAW MM 33-24-00.
